Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Tests of Parletts's ALGOL eigenvalue procedure $ {\rm Eig}\ 3$


Author: George E. Forsythe
Journal: Math. Comp. 18 (1964), 486-487
MSC: Primary 65.40
DOI: https://doi.org/10.1090/S0025-5718-1964-0165669-4
MathSciNet review: 0165669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0165669-4
Article copyright: © Copyright 1964 American Mathematical Society